# SDR SWAA085594

- Difficulty date: October 15, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 16,287 hours, 9,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: 417A5700
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND EEPLS STRIP LOOSE AT ROW 1.  SECURED STRIP PER MM.
